MathSciNet Relay Station
MathSciNet bibliographic data
MR605258 81C35 (28B05 82A05)
Chadha, S.; Mahoux, G.; Mehta, M. L. A method of integration over matrix variables. II. J. Phys. A 14 (1981), no. 3, 579–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement